# SDR SWAA2022040534822

- Difficulty date: November 11, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 26,217 hours, 11,385 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 772 RBNL 20 TO BL 0 FLOOR PANEL SPLICE HAS CORROSION AS MARKED. / VERIFIED PARTS AS P/N: 3530573 FOR NEW FLOOR PANEL SPLICE ASSY AT 727.6 IAW B737-800 AIPC 53-42-11-26; SHEET 014; ITEMS 955. REPLACED FLOOR PANEL SPLICE ASSY ON THE RACK. THERE ARE NO PUBLISHED LIMITS FOR P/N: 3530573.
